# SDR AALA202406104816

- Difficulty date: May 28, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 95,962 hours, 11,815 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS AT SEAT 4H INOP.  MAINTENANCE RESEATED LOOSE CONNECTOR AT AFT LIGHT ASSY OF 4H SEAT LIGHTS OPERATE OK AS PER AMM 33-51-00.
